IJPAM: Volume 26, No. 2 (2006)

UNIFIED QUALITATIVE PROPERTIES OF SOLUTION
OF CERTAIN THIRD ORDER NON-LINEAR
DIFFERENTIAL EQUATIONS

B.S. Ogundare$^1$, A.U. Afuwape$^2$
$^{1,2}$Department of Mathematics
Obafemi Awolowo University,
Ile-Ife, NIGERIA
$^1$e-mail: ogundareb@yahoo.com
$^2$e-mail: aafuwape@oauife.edu.ng


Abstract.In this paper, we give sufficient conditions for the existence of a unique solution which is bounded together with its derivatives on the real line, globally asymptotically stable and periodic for a certain third order non-linear differential equation.

Received: September 9, 2005

AMS Subject Classification: 34C25, 34D20, 34D23, 34D40

Key Words and Phrases: single complete Lyapunov function, global asymptotical stability, periodic solution, third order non-linear differential equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 2